# SDR ASOA2014101711448

- Difficulty date: September 24, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,414 hours, 26,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT RBL 9 FS 364 TO 409.00+128 AT VARIOUS LOCATIONS.   R & R SEAT TRACK IAW SRM 51-41-02.
